# SDR U0GA ASR12345

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N811T
- Make and model: Agusta AW139
- Aircraft serial: 41269
- Aircraft time: 7,491 hours, 8,761 cycles
- Engine: Pwc PT6C67C
- Engine time: 7,046 hours, 5,168 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, F, S
- Precautionary procedure: B, R

## Discrepancy

HEAVY SMOKE IN THE COCKPIT, UNCOMMANDED COLLECTIVE AND CYCLIC INPUT LEADING TO EMERGENCY DESCENT AND POWER CONTROL VIA ENGINE THROTTLES. AUTOROTATIVE LANDING PERFORMED, AIRCRAFT WENT OFF RUNWAY AFTER LANDING. NTSB NOTIFIED PER 49 CFR 830. MORE DETAILS TO FOLLOW
